# SDR SIMA20231009003

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 10,593 hours, 6,926 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG WOW SYS FAIL MESSAGE AFTER TAKEOFF ONCE WHEELS RETRACTED, MESSAGE WENT AWAY WHEN LANDING GEAR EXTENDED-C/A-INITIAL FAULT CODES 32611306PSS AND 32612306PSS. PER FIM TASK 32-61-00-810-840-A, ITEM D, INITIAL EVALUATION SUBTASK 810-240-A. FOUND CODES 32611306PSS AND 32612306PSS- NLG WOFW1 SNSR TGT DISAG AND NLG WOFW2 SNSR TGT DISAG WERE FOUND TOGETHER ON CMC. FOUND NLG STRUT SERVICING OUT OF SPECS. SERVICED NLG STRUT WITH HYDRAULIC FLUID AND NITROGEN IAW AMM 12-12-09.
